MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ C LM PMA; KNEE PROTHESIS

BIOMET UK LTD. OXF UNI TIB TRAY SZ C LM PMA; KNEE PROTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a knee revision surgery due to unknown reason.Approximately four (4) years ten (10) months from initial surgery.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10 - oxf twin-peg cmntd fem sm pma item#161468 lot#: 124440; oxf anat brg lt sm size 5 pma item#: 159542 lot#: 825790.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2023-00151; 3002806535-2023-00154.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Device are used for treatment.Radiographs were provided and reviewed by a radiologist.No significant findings noted given the images provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF UNI TIB TRAY SZ C LM PMA
Common Device Name
KNEE PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16982352
Report Number3002806535-2023-00155
Device Sequence Number17835648
Product Code NRA
UDI-Device Identifier05019279388882
UDI-Public(01)05019279388882(17)270405(10)163640
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number154722
Device Lot Number163640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight109 KG